# SDR CA030726005

- Difficulty date: October 9, 2002
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 3,542 hours
- Engine: Cont IO550F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Part serial: 01085047
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF ALTERNATOR POWER. ALTERNATOR OVERHAULED.
